# SDR CA150727013

- Difficulty date: July 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 11,999 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 66 (CESSNA 560 MM 5- 12-66 AND 55- 10- 01-290 (3) . HORIZONTAL STABILIZER RIB LOCATION BORESCOPE INSPECTION AS WELL AS SL560- 55- 03 REVISION 1 - HORIZONTAL STABILIZER RIB BORASCOPE INSPECTION), 10-12 CRACKED RIBS WERE FOUND IN THE AREAS OF INSPECTION. REMOVAL OF THE UPPER SKINS FOR ADDITIONAL INSPECTION AND REPLACEMENT OF THE CRACKED RIBS IS UNDERWAY. ALL CRACKED RIBS WILL BE REPLACED WITH NEW PARTS IN ACCORDANCE WITH THE SRM.
